# SDR QXEA9901524

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE RESECURED HANDRAIL SUPPORT PIVOT BOLT.  OPERATIONAL CHECKS GOOD.  NO PARTS REPLACED.
